RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 4  


Degenerate linear differential equations. IV
V. P. Glushko
599
Certain sufficient conditions for the asymptotic stability of the zero solution of a nonautonomous system of two differential equations
G. S. Krechetov
612
The integral matrix of a certain system of differential equations
P. B. Golokvoschyus
626
The integration in closed form of certain linear systems of second order ordinary differential equations
V. M. Merkis
641
On a Floquet theory for equations with retarded argument
Yu. I. Lyubich, V. A. Tkachenko
648
On the question of the Ljapunov stability of resonance solutions of certain multifrequency systems with a weak constraint
L. D. Akulenko
657
On the theory of optimal processes in linear systems with lag
R. Gabasov, S. V. Churakova
662
Some theorems on Ljapunov's second method
S. K. Persidskii
678
The construction of the set of systems of differential equations of stable motion with respect to an integral variety
R. G. Mukharlyamov
688
On the analytic theory of ordinary differential equations with deviating argument
È. I. Grudo
700
The third boundary-value problem for the half-plane with boundary conditions which contain variable coefficients
I. A. Strakhov
712
Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators
V. G. Hryptun
724
Periodic solution of systems of partial differential equations of neutral type
B. P. Tkach
735

Short Communications
The instability of the singular exponents and the non-symmetry of the relation of reducibility of linear systems of differential equations
V. M. Millionshchikov
749
A remark on the stability of two-point pseudo-Runge–Kutta methods
A. F. Klement'ev
751
A certain hypothesis in the theory of the stability of nonlinear systems
G. A. Leonov
753
The asymptotic behavior of the solutions of a nonlinear integro-differential equation
L. V. Burkova
757
Solution of a plane Cauchy problem for the differential equation system of the theory of heat and mass transfer
N. N. Samuilov
762
The eigenfunction expansion of certain linear integro-differential equations
B. I. Aleksandriiskii
764
A certain inequality for the solution of the Dirichlet problem in a ball
A. S. Tsygankov
768
An analogue of the method of lines for a first order equation in a Banach space
Sh. I. Ibragimov
772
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019